# SDR DALA2023050803593

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AWR AD AA IN REF AMDS 5720-01100-02A: WEAR ON BOLTS NBR 1, 2, 4, 5, 7 AND 10 AT LH DRAG FITTING. CORRECTIVE ACITON: SUMMARY OF NRC:00209 BOLTS NBR 1, 2, 4, 5, 7 AND 10 AT LH DRAG FITTING WERE REPLACED PER PRI 576482-14 REV 2. PART D STEP 3 TO 4 AND ERA 576482-14AD REV D SECTION I : PERMANENT REPAIR. (2753020)
